Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 22, 2014, 12:25:33 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 650159
  • Total Topics: 49630
  • Online Today: 182
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 164
Total: 170

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: tivicay, anyone?  (Read 1043 times)

0 Members and 1 Guest are viewing this topic.

Offline wolfthorn

  • Member
  • Posts: 85
tivicay, anyone?
« on: November 22, 2013, 05:25:59 PM »
Has anyone been started on tivicay? Experiences?

I ask because I think that Stribild is causing my ankles to swell up-- I think it's created a problem with my posterior tibial tendons. I notice because I got scared last night after throwing up from a stomach virus a few hours after my Stribild, so I took another one this morning ( i probably absorbed the first one but was nervous about it so I decided to take an extra). This ankle swelling that I've been having since I started Stribild was so much worse today than it has ever been been.   

Stribild saved my life but this ankle swelling has gotten me in the dumps. My kidneys seem fine, my ID thinks it could be a side effect, my podiatrist thinks it's a tendon problem...
7/10/13: Oraquick at Home (+)
7/11/13: CD4 <20, VL 286,000
7/26/13: Start Stribild, Bactrim, Azithromycin
8/13/13: CD4 64, VL 1194
9/11/13: CD4 87, VL 511
10/14/13: CD4 164, VL 34
10/15/13: Stop Azithromycin!

Offline wolfthorn

  • Member
  • Posts: 85
Re: tivicay, anyone?
« Reply #1 on: November 22, 2013, 06:44:43 PM »
sorry i posted this in the wrong forum -- i blame HAND
7/10/13: Oraquick at Home (+)
7/11/13: CD4 <20, VL 286,000
7/26/13: Start Stribild, Bactrim, Azithromycin
8/13/13: CD4 64, VL 1194
9/11/13: CD4 87, VL 511
10/14/13: CD4 164, VL 34
10/15/13: Stop Azithromycin!

Offline rrt2009

  • Member
  • Posts: 4
Re: tivicay, anyone?
« Reply #2 on: January 16, 2014, 10:22:09 AM »
Hi wolfthorn,

I started Tivicay two days ago along with Truvada. No side effects at all. Only thing I can notice is some mild insomnia, mainly just a hard time falling asleep, a little gas and bloating, and some head pressure, but that's about it! A big change from Atripla where I had horrible side effects (fever, rash, severe headaches, grogginess, disorientation, mouth sores). I go back in a month for my blood work so I'm hoping for some good results.

Cd4 48, VL76000, 12/2013. Currently on dapsone and azythromycin prophylaxis, Tivicay and Truvada once a day. Feeling great, no illness up to this point.

Offline denb45

  • Member
  • Posts: 5,051
  • "1987 Classic Old School POZ+"
Re: tivicay, anyone?
« Reply #3 on: January 16, 2014, 10:49:49 AM »
I'm on a 50mg dose of tivicay (dolutegravir) twice a day, and it's been about 2 and a half weeks now ,I haven't noticed any real side effects form the  tivicay (dolutegravir) I'm taken it along with Truvada once a day and Intelelence (etravirine)
twice a day


HUGS

DEN
"it's so nice to be insane, cause no-one ask you to explain" Helen Reddy cc 1974

Offline surf18

  • Member
  • Posts: 525
Re: tivicay, anyone?
« Reply #4 on: January 18, 2014, 11:20:42 AM »
Been on it for about 2 months. Stomach good , sleeping good. A little agitated but that seems to be getting better. I take in morning. Love the convience of it.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.